MAUDE Adverse Event Report: CRYOCONCEPTS DR SCHOLLS FREEZE AWAY SKIN TAG REMOVER; CRYOGENIC SKIN REMOVER

CRYOCONCEPTS DR SCHOLLS FREEZE AWAY SKIN TAG REMOVER; CRYOGENIC SKIN REMOVER
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2023, a spontaneous report from the united states was received via email regarding a consumer (age and sex not provided).On an unspecified date, the consumer used dr.Scholls freeze away skin tag remover for skin tags.The details of how the consumer used the device were not provided.On an unspecified date after starting to use the device, the consumer experienced her skin burning, swelling, and bleeding.Subsequently, she went to her doctor.The consumer noted that she had second degree burns.No further information was provided.
 
Additional Manufacturer Narrative
Additional manufacturer narrative: complaint received from amazon consumer and we were unable to get additional information or the device returned.No further investigation can be completed at this time.This report and the information submitted under this report do not constitute an admission that the device or scholl's wellness or any of its employees caused or contributed to the event described within this report.

Brand Name
DR SCHOLLS FREEZE AWAY SKIN TAG REMOVER
Common Device Name
CRYOGENIC SKIN REMOVER
Manufacturer (Section D)
CRYOCONCEPTS
1100 convoy place
easton PA 18040
Manufacturer (Section G)
CRYOCONCEPTS
1100 convoy place
easton PA 18040
Manufacturer Contact
alex terranova
119 cherry hill road, suite 200
parsippany, NJ 07054
8623281407
MDR Report Key16965594
Report Number3008812068-2023-00001
Device Sequence Number5392518
Product Code GEH
UDI-Device Identifier00888853003467
UDI-Public0100888853003467
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2023
Initial Report FDA Received Date05/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown